# SDR JJBA20200930026

- Difficulty date: September 30, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,625 hours, 27,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE 2 LT SKIN, CRACKS FOUND AROUND RIVER ON FR 79 AND BETWEEN STR 3L-4L.  FOR INVESTIGATION, PAINT REMOVED ON DAMAGED SKIN AREA, AT FR 79 AND BETWEEN STR 3L-4L.   FASTENER AND SKIN DAMAGE ON REAR FUSE 2 FR 79 BETWEEN STR 3-4L REMOVED.  FASTENER DIAMETER 0.161.  SKIN REWORK DIAMETER 0.438.  CRACKED REAR FUSELAGE 2 LT SKIN AT FR 79 BETWEEN STR 3-4L REPAIRED.  AT FRAME 79 AND BETWEEN STR 3L-4L REPROTECTED.
